# SDR DALA2024012901233

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 12,617 hours, 5,467 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Extract
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3098, IN DESCENT THROUGH 140 SLIGHT ELECTRICAL BURN SMELL IN COCKPIT AND AFT GALLEY, ALSO RECIEVED AN ECAM ELEC BCL 1 FAULT. CORRECTIVE ACTION: REPLACED GALLET AND LAV EXTRACT FAN, BCL 1 AND BAT 1 PUSH BUTTON SWITCH. (LP 4886546)
